# SDR EPUA20181002001

- Difficulty date: October 2, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N327CT
- Make and model: Cessna 207A
- Aircraft serial: 20700535
- Aircraft time: 26,340 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: AL24F60C
- Part serial: HS040560
- Condition: Faulty
- Part time: 146 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS ELECTRICAL DISCHARGE IN FLIGHT AND SLIGHT BURNING SMELL IN COCKPIT.  MAINTENANCE REPLACED FAULTY ALTERNATOR AND OPERATIONAL CHECK GOOD.
